L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Joachim von Below

  • Grade : Professeur
  • Equipe : Analyse
  • Adresse :
    LMPA
    Centre Universitaire de la Mi-Voix
    50 rue F. Buisson
    CS 80699
    62228 Calais
  • Bureau : Universite du Littoral
  • Email : vonbelow@lmpa.univ-littoral.fr
  • Téléphone : +33 3 21 46 36 53

Publications

Articles de revues

  1. Growth order and blow up points for the parabolic Burger's equation under dynamical boundary conditions (, and ), In Discrete Contin. Dyn. Syst. Ser. S, volume 6, 825-836, . [pdf]
  2. The spectrum of the Hilbert space valued second derivative with general self-adjoint boundary conditions ( and ), In Linear Algebra Appl., volume 439, 1792-1814, . [pdf]
  3. Some remarks on the eigenvalue multiplicities of the Laplacian on infinite locally finite trees (, and ), In Results Math., volume 63, 1331-1350, . [pdf]
  4. Eigenvalue asymptotics for second-order elliptic operators on networks ( and ), In Asymptot. Anal., volume 77, 147-167, .
  5. The eigenvalues of the Laplacian on locally finite networks under generalized node transition ( and ), In Results Math., volume 54, 15-39, . [pdf]
  6. Isospectral infinite graphs and networks and infinite eigenvalue multiplicities ( and ), In Netw. Heterog. Media, volume 4, 453-468, . [pdf]
  7. An index theory for uniformly locally finite graphs (), In Linear Algebra Appl., volume 431, 1-19, . [pdf]
  8. A characterization of even doubly-stochastic matrices ( and ), In Discrete Math., volume 309, 1273-1283, . [pdf]
  9. Even and odd diagonals in doubly stochastic matrices ( and ), In Discrete Math., volume 308, 3917-3929, . [pdf]
  10. Parabolic problems with dynamical boundary conditions: eigenvalue expansions and blow up (, and ), In Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., volume 17, 35-67, . [pdf]
  11. Spectral asymptotics for the Laplacian under an eigenvalue dependent boundary condition (), In Bull. Belg. Math. Soc. Simon Stevin, volume 12, 505-519, . [pdf]
  12. The eigenvalues of the Laplacian on locally finite networks ( and ), In Results Math., volume 47, 199-225, .
  13. Harmonic functions on locally finite networks ( and ), In Results Math., volume 45, 1-20, .
  14. Blow up for reaction diffusion equations under dynamical boundary conditions ( and ), In Comm. Partial Differential Equations, volume 28, 223-247, . [pdf]
  15. A qualitative theory for parabolic problems under dynamical boundary conditions ( and ), In J. Inequal. Appl., volume 5, 467-486, . [pdf]
  16. Nonlinear degenerate elliptic equations and axially symmetric problems ( and ), In Calc. Var. Partial Differential Equations, volume 7, 41-51, . [pdf]
  17. Dynamical interface transition in ramified media with diffusion ( and ), In Comm. Partial Differential Equations, volume 21, 255-279, . [pdf]
  18. The index of a periodic graph (), In Results Math., volume 25, 198-223, .
  19. Sturm-Liouville eigenvalue problems on networks (), In Math. Methods Appl. Sci., volume 10, 383-395, . [pdf]
  20. Classical solvability of linear parabolic equations on networks (), In J. Differential Equations, volume 72, 316-337, . [pdf]
  21. A characteristic equation associated to an eigenvalue problem on $c^2$-networks (), In Linear Algebra Appl., volume 71, 309-325, . [pdf]
  22. On a theorem of L. Mirsky on even doubly-stochastic matrices (), In Discrete Math., volume 55, 311-312, . [pdf]

Chapitres de livres

  1. Eigenvalue asymptotics under a nondissipative eigenvalue dependent boundary condition for second-order elliptic operators (), Chapter in Functional analysis and evolution equations, Birkhäuser, 67-81, . [pdf]
  2. Can one hear the shape of a network? (), Chapter in Partial differential equations on multistructures (Luminy, 1999), Dekker, volume 219, 19-36, .
  3. Front propagation in diffusion problems on trees (), Chapter in Calculus of variations, applications and computations (Pont-à-Mousson, 1994), Longman Sci. Tech., volume 326, 254-265, .
  4. Nonlinear and dynamical node transition in network diffusion problems (), Chapter in Evolution equations, control theory, and biomathematics (Han sur Lesse, 1991), Dekker, volume 155, 1-10, .
  5. An existence result for semilinear parabolic network equations with dynamical node conditions (), Chapter in Progress in partial differential equations: elliptic and parabolic problems (Pont-à-Mousson, 1991), Longman Sci. Tech., volume 266, 274-283, .
  6. A maximum principle for semilinear parabolic network equations (), Chapter in Differential equations with applications in biology, physics, and engineering (Leibnitz, 1989), Dekker, volume 133, 37-45, .

Rapports

  1. Stability implies constancy on finite metric graphs ( and ), Technical report 527, LMPA, .
  2. A variationnal approach to relativistic fluid balls ( and ), Technical report 508, LMPA, .
  3. Instability of stationnary solutions of evolution equations on graphs under dynamical node transition ( and ), Technical report 503, LMPA, .
  4. Growth order and blow up points for the parabolic Burger's equation under dynamical boundary conditions (, and ), Technical report, LMPA, .
  5. Blow up for some nonlinear parabolic problems with convection under dynamical boundary conditions ( and ), Technical report, LMPA, .
  6. Some spectral estimates for periodic graphs (, and ), Technical report, LMPA, .

Agenda